# SDR AALA202212146064

- Difficulty date: December 6, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N932NN
- Make and model: Boeing 737823
- Aircraft serial: 33488
- Aircraft time: 28,054 hours, 11,793 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MAIN CABIN FLOOR STRUCTURE AT STA 540 LEFT PANEL BREAK CRACKED. REMOVED AND REPLACED CRACKED PANEL BREAK AT STA 540 LEFT PER B737 NG SRM 51-40-02.
